Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I fell pain after my periods. Had an abortion

i,m 28 years old female ,i had an abortion last year december to be precise.since then i have noticed that after my period i feel pains in my belly ,mostly on my left side .nd there is a discharge as if i,m ovalating but the discharge is ticker and in forms most times.then the outer part of my vagina is itchy nd painful as if i sat on pepper.especialy during and after sex.what do you think is the cause.
Asked On : Thu, 25 Feb 2010
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  Anonymous's Response

There might be some infection, that too of th ecervix that is causing the discharge. and the itchy and painfulfeeling is due to the infection itself..get the vaginal smear test done and start on treatment based on what the diagnosis comes of the smear.

Answered: Sat, 27 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor